# SDR DALA13036883138

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED AT Y-1595 BETWEEN FR 12 AND FR 16 IN FWD PAX CABIN.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53114392.
